Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Oral antifungal therapy and personal hygiene to stop hairfall and dandruff - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   am suffering from dandruff
Doctor :   Ok
User :   for the past 7 years . tried many shampoos
Doctor :   Since when are you having this problem
Doctor :   Ok
User :   hair loss problem is also there ...
User :   please advice :)
Doctor :   Yes the hair loss could be because of dandruff
Doctor :   and poor personal hygiene
Doctor :   If you had tried shampoos and not been effective
Doctor :   then you may need oral antifungal therapy
Doctor :   in the form of tablets
User :   ok
Doctor :   apart from these
Doctor :   importantly personal hygiene
User :   ok
User :   i used to drink and smoke
User :   is that a reason for this
Doctor :   Smoking can aggravate
Doctor :   but it should nt be the primary reason
User :   ok
Doctor :   You have to follow some important tips
Doctor :   apart from taking medicines
Doctor :   about the hair cleaniliness
Doctor :   and the personal hygiene
User :   ok
User :   do you have any one in so that i can go and consult directly '
Doctor :   We are only in Bangalore
Doctor :   currently
Doctor :   we cannot help you with referral in

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor